# SDR DALA2017051403900

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE CREASE BEAM BS 947 - 986.5 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR CREASE BEAM  DWG  147A5700, REV -, 147A0004 REV- , AND 147A8501.
